Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 32, issue 4, 1997

On some distributional and limit properties of factorizable distributions pp. 329-337 Downloads
Jacek Wesolowski
A note on the growth of random trees pp. 339-342 Downloads
J. D. Biggins and D. R. Grey
A kind of strong deviation theorem for the sequences of nonnegative integer-valued random variables pp. 343-349 Downloads
Liu Wen
Improved asymptotics for zeros of kernel estimates via a reformulation of the Leadbetter-Cryer integral pp. 351-356 Downloads
Kurt S. Riedel
The limit behavior of maxima modulo one and the number of maxima pp. 357-366 Downloads
Yongcheng Qi and R. J. G. Wilms
Projections on cones, chi-bar squared distributions, and Weyl's formula pp. 367-376 Downloads
Yong Lin and Bruce G. Lindsay
Submultiplicative moments of the supremum of a random walk with negative drift pp. 377-383 Downloads
M. S. Sgibnev
A Glivenko-Cantelli theorem for exchangeable random variables pp. 385-391 Downloads
Patrizia Berti and Pietro Rigo
Non-parametric randomness tests based on success runs of fixed length pp. 393-404 Downloads
M. V. Koutras and V. A. Alexandrou
A note on the residual empirical process in autoregressive models pp. 405-411 Downloads
Sangyeol Lee
Linear restrictions and two step multivariate least squares with applications pp. 413-416 Downloads
A. K. Gupta and D. G. Kabe
Frequentist properties of a Bayesian analog to Fabian's bound pp. 417-424 Downloads
Ping Sa and Don Edwards
Backward stochastic differential equations with continuous coefficient pp. 425-430 Downloads
J. P. Lepeltier and J. San Martin

Volume 32, issue 3, 1997

Assessing risk with doubly censored data: an application to the analysis of radiation-induced thyropathy pp. 223-230 Downloads
Ilya L. Kruglikov, Nikolaj I. Pilipenko, Alexander D. Tsodikov and Andrej Yu. Yakovlev
A new property of Stein procedure in measurement error model pp. 231-234 Downloads
Anil K. Srivastava and Shalabh
The laws of the iterated logarithm for two kinds of PP statistics pp. 235-243 Downloads
Cui Hengjian
The Hájek-Rényi inequality for Banach space valued martingales and the p smoothness of Banach spaces pp. 245-248 Downloads
Gan Shixin
Model checks under random censorship pp. 249-259 Downloads
A. Nikabadze and W. Stute
Asymmetric quasimedians: Remarks on an anomaly pp. 261-268 Downloads
Govind S. Mudholkar and Alan D. Hutson
The need for a revised lower limit for the 4253H, Twice nonparametric smoother pp. 269-272 Downloads
J. E. Janosky, T. R. Pellitieri and Q. M. Al-Shboul
Can the finiteness of a mean be tested? pp. 273-277 Downloads
D. L. Hawkins
On identity reproducing nonparametric regression estimators pp. 279-290 Downloads
B. U. Park, W. C. Kim and M. C. Jones
Limit distributions of multivariate kurtosis and moments under Watson rotational symmetric distributions pp. 291-299 Downloads
Yi Zhao and Sadanori Konishi
Admissibility of the usual estimators under error-in-variables superpopulation model pp. 301-309 Downloads
Guohua Zou and Hua Liang
Some problems of nonparametric estimation by observations of ergodic diffusion process pp. 311-320 Downloads
Yu. A. Kutoyants
A derivation of BLUP--Best linear unbiased predictor pp. 321-324 Downloads
Jiming Jiang
Exact confidence regions and tests in some linear functional relationships pp. 325-328 Downloads
Subramanyam Kasala and Thomas Mathew

Volume 32, issue 2, 1997

Rate-of-convergence in the multivariate max-stable limit theorem pp. 115-123 Downloads
Makoto Maejima and Svetlozar T. Rachev
A local limit theorem for hidden Markov chains pp. 125-131 Downloads
Michael Maxwell and Michael Woodroofe
Small ball problem via wavelets for Gaussian processes pp. 133-139 Downloads
Yazhen Wang
Wavelet based empirical Bayes estimation for the uniform distribution pp. 141-146 Downloads
Su-Yun Huang
A note on the weak invariance principle for local times pp. 147-159 Downloads
Ju-Sung Kang and In-Suk Wee
A new property of the inverse Gaussian distribution with applications pp. 161-166 Downloads
Stavros Kourouklis
A mean convergence theorem and weak law for arrays of random elements in martingale type p Banach spaces pp. 167-174 Downloads
André Adler, Andrew Rosalsky and Andrej I. Volodin
Statistical meaning of Carlen's superadditivity of the Fisher information pp. 175-179 Downloads
Abram Kagan and Zinoviy Landsman
Positivity of the best unbiased L-estimator of the scale parameter with complete or selected order statistics from location-scale distribution pp. 181-188 Downloads
Zhidong Bai, Sanat K. Sarkar and Wenjin Wang
Algorithms for the likelihood-based estimation of the random coefficient model pp. 189-199 Downloads
Chungyeol Shin and Yasuo Amemiya
The asymptotic normality of a rank correlation statistic based on rises pp. 201-205 Downloads
Ibrahim A. Salama and Dana Quade
Shrinkage estimators for the dispersion parameter of the inverse Gaussian distribution pp. 207-214 Downloads
Brenda MacGibbon and Glenn Shorrock
Limit theorems for some doubly stochastic processes pp. 215-221 Downloads
Oesook Lee

Volume 32, issue 1, 1997

Control charts based on order-restricted tests pp. 1-10 Downloads
Carmen Arteaga and Johannes Ledolter
Minimax estimation of the diffusion coefficient through irregular samplings pp. 11-24 Downloads
Marc Hoffmann
Asymptotic properties for Dirichlet processes indexed by a class of functions pp. 25-33 Downloads
Dixin Zhang
Nonparametric regression with errors in variables and applications pp. 35-43 Downloads
D. A. Ioannides and P. D. Alevizos
Limit theorems for rank statistics pp. 45-55 Downloads
M. Husková
A remark on non-smoothness of the self-intersection local time of planar Brownian motion pp. 57-65 Downloads
Sergio Albeverio, Yaozhong Hu and Xian Yin Zhou
Some refinements of the quasi-quantiles pp. 67-74 Downloads
Govind S. Mudholkar and Alan D. Hutson
Exploiting a matrix identity in the computation of the efficient score test for overdispersion in the Poisson regression model pp. 75-79 Downloads
Peter Moffatt
Poisson convergence for set-indexed empirical processes pp. 81-86 Downloads
B. Gail Ivanoff and Ely Merzbach
Empirical likelihood confidence intervals for M-functionals in the presence of auxiliary information pp. 87-97 Downloads
Biao Zhang
A note on admissibility of the maximum likelihood estimator for a bounded normal mean pp. 99-105 Downloads
Manabu Iwasa and Yoshiya Moritani
Computing the observed information in the hidden Markov model using the EM algorithm pp. 107-114 Downloads
James P. Hughes
Page updated 2021-08-01